# SDR AALA202001279022

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 54,171 hours, 22,443 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  DURING CLIMB THRU 10,000 FT,  NOTICED 2000 LB FUEL IMBALANCE,  LEFT MAIN LOW, ALL INDICATIONS NORMAL.  REDUCED POWER AND RETURNED DEPARTURE,  FUEL IMBALANCE REDUCED TO 1500 WITH LOWER POWER SETTINGS ON  DESCENT,  NO FUEL LEAKS NOTED FROM WING VENT OR LT ENGINE IN FLIGHT OR ON GROUND. EMERGENCY DECLARED. STUCK TANKS TO VERIFY FUEL QUANTITY IAW  FUELING MANUAL.   ACCOMPLISHED FQIS BITE IAW FIM 28-44-00.  ACCOMPLISHED ENGINE RUNS AND LEAK CHECK WITH PILOTS.  NO LEAKS FOUND.
